International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 7, Pages 507-511

A theorem of Meir-Keeler type revisited

Y. J. Cho,1 P. P. Murthy,2 and G. Jungck3

1Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
2Department of Mathematics, Arignar Anna Govt. Arts College, Karaikal, (Pondicherry V. T.) 609605, India
3Department of Mathematics, Bradley University, Peoria, IL 61625, USA

Received 1 October 1998

Copyright © 2000 Y. J. Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In 1993, the authors presented a fixed point theorem of Meir-Keeler type. The proposed proof of a lemma—on which the said theorem depends on—is invalid. In this note, we alter the statement of this lemma and give a valid proof thereof, so that the main result of the previous paper is still true.